Next Article in Journal
A New Robust Regression Method Based on Minimization of Geodesic Distances on a Probabilistic Manifold: Application to Power Laws
Next Article in Special Issue
Gaussian Network’s Dynamics Reflected into Geometric Entropy
Previous Article in Journal
A Possible Cosmological Application of Some Thermodynamic Properties of the Black Body Radiation in n-Dimensional Euclidean Spaces
Previous Article in Special Issue
Reliability Analysis Based on a Jump Diffusion Model with Two Wiener Processes for Cloud Computing with Big Data
Article Menu

Export Article

Open AccessArticle
Entropy 2015, 17(7), 4582-4601; doi:10.3390/e17074582

Applications of the Fuzzy Sumudu Transform for the Solution of First Order Fuzzy Differential Equations

Institute of Engineering Mathematics, Universiti Malaysia Perlis, Pauh Putra Main Campus, 02600 Arau, Perlis, Malaysia
*
Author to whom correspondence should be addressed.
Academic Editor: Carlo Cafaro
Received: 20 April 2015 / Revised: 1 June 2015 / Accepted: 3 June 2015 / Published: 1 July 2015
(This article belongs to the Special Issue Dynamical Equations and Causal Structures from Observations)
View Full-Text   |   Download PDF [522 KB, uploaded 1 July 2015]   |  

Abstract

In this paper, we study the classical Sumudu transform in fuzzy environment, referred to as the fuzzy Sumudu transform (FST). We also propose some results on the properties of the FST, such as linearity, preserving, fuzzy derivative, shifting and convolution theorem. In order to show the capability of the FST, we provide a detailed procedure to solve fuzzy differential equations (FDEs). A numerical example is provided to illustrate the usage of the FST. View Full-Text
Keywords: fuzzy number; fuzzy Sumudu transform; generalized differentiability; fuzzy differential equation; Sumudu transform; integral transform fuzzy number; fuzzy Sumudu transform; generalized differentiability; fuzzy differential equation; Sumudu transform; integral transform
Figures

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Rahman, N.A.A.; Ahmad, M.Z. Applications of the Fuzzy Sumudu Transform for the Solution of First Order Fuzzy Differential Equations. Entropy 2015, 17, 4582-4601.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top